# SDR SWAA2019010327956

- Difficulty date: December 21, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 57,764 hours, 33,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE DEPLOY HANDLE OUT OF POSITION.  REPOSITIONED SLIDE ASSY & HANDLE PER MM.
